Navier-stokes systems with periodic boundary conditions

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The article presents a review of geometrical proof of the results earlier obtained by Poias, Temam with respect to Gevre class regularity for the solution of the Navier-Stokes equations. The article is based on the lectures, delivered at the Moscow Independent University in June 1999.

Original languageEnglish (US)
Pages (from-to)3-15
Number of pages13
JournalRegular and Chaotic Dynamics
Volume4
Issue number2
DOIs
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Navier-stokes systems with periodic boundary conditions'. Together they form a unique fingerprint.

  • Cite this